Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Itchy hands with blisters. Why is it yellow? What is the condition?

The palm of one of my hands is itchy with little blisters forming around the itchy area.the skin is slightly off color-red/yellowish. It is not always itchy but there is always a slight mark around that area almost like hard is inflamed now however. I am getting investigated for possible rheumatoid arthritis though my bloods came back at 20-borderline for rheumatoid factor . I am on 25mg amitriptaline but this condition is going on longer than I have been on medication . What could this condition be? Thank you
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello Traceyhen2012,

Welcome to the forum. Hope you are following the doses of amitriptaline strictly as prescribed by your treating doctor. Do not take over doses.Over dose has many adverse effects one of it is drying of the skin.
The blisters in your palms can be on account of it. The blisters and itch can also be due to some strong washing soap or lotion that you might have used in either your kitchen or while washing hands or clothes. Your skin has reacted to harsh chemicals used.

You should apply a light medicated lotion/calamine lotion/lotion that best suits you, onto your palm and avoid handling water for at least 2 hours after application. You should also apply it at your bed time. You can see a dermatologist if you feel its still troubling you much.You can take vitamin food rich in vitamin B and E. You can also take its supplements. Sometimes it can be due to vitamin deficiencies in your body.

Use gloves for better healing. Enjoy good health, take care.
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor